Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 129, NWS Wichita, KS

May 29, 2006Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2006, 9:19 PM CDT for Barton County, Kansas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2006, 9:19 PM CDT (02:19 UTC)
Expired
May 29, 2006, 10:15 PM CDT
In force
56 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Barton County, KS

The radar

The Dodge City radar (KDDC), 133 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 9:30 PM CDTHAIL 0.752 S Great Bend, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
2315 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 300219
SVRICT
KSC009-300315-
/O.NEW.KICT.SV.W.0129.060530T0219Z-060530T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
919 PM CDT MON MAY 29 2006

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTON COUNTY IN CENTRAL KANSAS.

* UNTIL 1015 PM CDT.

* AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 8 MILES SOUTHEAST OF GREAT BEND...MOVING NORTH
  AT 15 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CLAFLIN....ELLINWOOD....GREAT BEND....GREAT BEND AIRPORT....
  HOISINGTON....SUSANK.

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

LAT...LON 3826 9887 3826 9849 3869 9848 3868 9887

$$

DARMOFAL
2 follow-up statements
000 
WWUS53 KICT 300230
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT MON MAY 29 2006

KSC009-300315-
/O.CON.KICT.SV.W.0129.000000T0000Z-060530T0315Z/
BARTON KS-
930 PM CDT MON MAY 29 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BARTON COUNTY UNTIL
1015 PM CDT...

AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS TO AROUND 50 OR 60 MPH. THIS STORM WAS 
LOCATED 6 MILES WEST OF ELLINWOOD...OR 7 MILES EAST OF GREAT 
BEND...AND MOVING NORTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  6 MILES EAST OF HOISINGTON BY 1015 PM CDT.

LAT...LON 3826 9887 3826 9849 3869 9848 3868 9887

$$

KLEINSASSER
000 
WWUS53 KICT 300250
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT MON MAY 29 2006

KSC009-300315-
/O.CON.KICT.SV.W.0129.000000T0000Z-060530T0315Z/
BARTON KS-
950 PM CDT MON MAY 29 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BARTON COUNTY UNTIL
1015 PM CDT...

AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS TO AROUND 50 OR 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF GREAT BEND 
TO 5 MILES NORTHWEST OF ELLINWOOD TO 6 MILES SOUTH OF CLAFLIN...AND 
MOVING NORTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR GREAT BEND BY 1000 PM CDT.
  NEAR CLAFLIN BY 1005 PM CDT.

THE TOWN OF GREAT BEND AIRPORT IS ALSO IN THE PATH OF THIS LINE OF
SEVERE THUNDERSTORMS.

LAT...LON 3826 9887 3826 9849 3869 9848 3868 9887

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:44 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 29, 7:44 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT MON MAY 29 2006

.UPDATE...
LEFT MOVING SUPERCELL IS MAKING A BEE-LINE FOR BARTON COUNTY.
THEREFORE WE EXPANDED THE SEVERE THUNDERSTORM WATCH TO INCLUDE
BARTON COUNTY. COULD SEE SOME VERY LARGE HAIL EXCEEDING GOLFBALLS
WITH THAT STORM...ALONG WITH WINDS EXCEEDING 60 MPH.

STORMS ARE NOT QUITE AS WIDESPREAD AS PREVIOUSLY
THOUGHT...PROBABLY DUE TO INCREASING CONVECTIVE INHIBITION FROM
THICK ANVIL SHIELD. CONVECTIVE FORECAST REMAINS UNCERTAIN. IF
STORMS CURRENTLY WEST OF THE CWA CAN BECOME BETTER ORGANIZED AND
DEVELOP A COLD POOL...THEN THEY SHOULD EXPAND AND PUSH EAST. THIS
SEEMS LIKE THE MOST LIKELY SCENARIO. ANOTHER AREA OF POSSIBLE
CONVECTION OVER THE NEXT SEVERAL HOURS MAY OCCUR OVER SOUTHEAST
KANSAS FROM AN OUTFLOW BOUNDARY RACING NORTHWESTWARD ACROSS
NORTHEAST OKLAHOMA. ANOTHER AREA OF POSSIBLE INITIATION IS OVER
THE FLINT HILLS ALONG ANOTHER OLD OUTFLOW BOUNDARY. BEST CHANCE OF
SEVERE WEATHER SHOULD OCCUR GENERALLY WEST OF THE TURNPIKE THIS
EVENING...WHERE BETTER DEEP LAYER SHEAR RESIDES. IF A LARGE
COMPLEX CAN DEVELOP TONIGHT...IT SHOULD BE FAIRLY SLOW MOVING...SO
FLOODING COULD BECOME A THREAT LATER TONIGHT...ALONG WITH
DECREASING SEVERE THREAT.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 550 PM CDT MON MAY 29 2006/

UPDATE...
UPDATED HAZARDOUS WEATHER OUTLOOK...ZONE FORECASTS...AREA FORECAST
MATRICES...POINT FORECAST MATRICES AND WEB PRODUCTS TO ACCOUNT FOR
SEVERE THUNDERSTORM WATCH AND CURRENT THINKING.

KLEINSASSER

&&

PREV DISCUSSION... /ISSUED 521 PM CDT MON MAY 29 2006/

DISCUSSION...
THE MAIN CONCERN FOR THE REMAINDER OF THIS AFTERNOON AND EARLY
EVENING WILL BE THE INITIATION POINTS OF WHERE THE THUNDERSTORMS
WILL DEVELOP.

IT LOOKS LIKE MORE THE THUNDERSTORMS COULD DEVELOP FURTHER NORTH AS
THE EVENING PROGRESSES...BUT IT IS VERY DIFFICULT TO PINPOINT WHERE
THE WHERE THESE STORMS WILL ERUPT. STATIONARY BOUNDARY APPEARS TO
EXTEND FROM JUST WEST OF ALVA TO NEAR SALINA. LATEST RUC ANALYSIS
SHOWS THAT THERE IS SOME POTENTIAL IN THE NEXT HOUR OR SO THAT
STORMS COULD START DEVELOPING IN CENTRAL KANSAS WHERE THIS IS SOME
DECENT LOW LEVEL CONVERGENCE. HOWEVER...WITH THE CONVECTIVE OUTFLOW
FROM THE STORMS IN OKLAHOMA IT MAY DEVELOP ACROSS PORTIONS OF SOUTH
CENTRAL KANSAS. ONCE THE STORMS DO DEVELOP...THEY WILL BE SLOW
MOVERS AND PRODUCE SOME VERY HEAVY RAINFALL IN A SHORT PERIOD OF
TIME. THIS MAY CAUSE SOME LOCALIZED FLOODING. THESE STORMS WILL ALSO
BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE HAIL WITH THE MAIN
DAMAGING WIND THREATS BEING WEST OF A HUTCHINSON AND SALINA LINE
WHERE THEY ARE A LITTLE DRIER BELOW 850MB. SHEAR PROFILE FROM
HILLSBORO AND VWPS ARE SHOWING THE SHEAR BEING MOSTLY
UNIDIRECTIONAL ABOVE 5KFT. WE WILL ALSO HAVE TO WATCH THE
PROGRESSION OF THE SURFACE BOUNDARY IN CASE IT BACKS FURTHER WEST
TOWARDS EVENING. THIS MAY CAUSE STORMS TO LIGHT UP CLOSER TO RUSSELL
AND GREAT BEND.

&&

PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    92  68  81  65 / MMM  80  70  50
HUTCHINSON      91  66  78  64 / MMM  70  70  50
NEWTON          91  67  78  65 / MMM  80  70  50
ELDORADO        90  68  79  66 / MMM  70  70  50
WINFIELD-KWLD   93  69  83  66 / MMM  70  60  50
RUSSELL         87  63  76  61 / MMM  40  60  50
GREAT BEND      88  64  77  61 / MMM  40  70  50
SALINA          90  65  77  65 / MMM  60  60  50
MCPHERSON       90  66  78  65 / MMM  70  70  50
COFFEYVILLE     91  69  82  66 / MMM  40  50  40
CHANUTE         88  69  80  66 / MMM  40  50  40
IOLA            88  68  80  66 / MMM  40  50  40
PARSONS-KPPF    89  69  82  66 / MMM  40  50  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 29, 5:33 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
533 PM CDT MON MAY 29 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-302345-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
533 PM CDT MON MAY 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH ABOUT MIDNIGHT ACROSS
PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. THE
THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING ALONG A
LINE EXTENDING FROM ROUGHLY SALINA TO HUTCHINSON TO MEDICINE
LODGE. GIVEN THE AMOUNT OF INSTABILITY...SOME STORMS WILL LIKELY
BECOME SEVERE. THE PRIMARY HAZARDS THROUGH MIDNIGHT WILL BE LARGE
HAIL UP TO GOLFBALLS AND DAMAGING WIND GUSTS. VERY HEAVY RAINFALL
AND LOCALIZED FLOODING WILL ALSO BE A THREAT DUE TO SLOW STORM
MOVEMENT. OTHER MORE ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE SOUTHEAST OF THE TURNPIKE.

THUNDERSTORMS ARE EXPECTED TO EVOLVE INTO A SLOW MOVING CONVECTIVE
COMPLEX AS THE OVERNIGHT PROGRESSES. THE SEVERE HAIL AND WIND
THREAT SHOULD DIMINISH BY MIDNIGHT...BUT MAY TRANSITION TO A HEAVY
RAINFALL AND FLOODING THREAT ACROSS PRIMARILY SOUTH CENTRAL AND
SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE OF SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON TUESDAY
AND TUESDAY NIGHT ACROSS MOST OF CENTRAL...SOUTH CENTRAL AND
SOUTHEAST KANSAS...AS THE FRONTAL BOUNDARY BECOMES STATIONARY ACROSS
SOUTH CENTRAL KANSAS. WITH THE BOUNDARY IN THE AREA AND PLENTY OF
INSTABILITY...ANY OF THESE STORMS COULD BECOME SEVERE. DAMAGING
WINDS...LARGE HAIL AND A FEW TORNADOES WILL ALL BE POSSIBLE ON
TUESDAY AND TUESDAY NIGHT.

THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY NIGHT. AT
THIS TIME IT APPEARS SOME STRONG STORMS ARE POSSIBLE THROUGH THIS
TIME PERIOD. THE EXACT PLACEMENT OF STORMS AND SEVERE WEATHER
THREATS WILL BE REFINED WITH LATER FORECASTS. SO IT IS ADVISED TO
CHECK LATER FORECASTS AND OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PRIMARILY
CENTRAL AND SOUTH CENTRAL KANSAS THROUGH THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

BDK/CDB/ADK

In the hours before

Special weather statement, May 29, 8:17 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT MON MAY 29 2006

KSZ033-049-300130-
LINCOLN-SALINE-
817 PM CDT MON MAY 29 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR EASTERN LINCOLN AND NORTHWEST SALINE COUNTIES...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WESTFALL...OR 14 MILES SOUTHEAST OF
LINCOLN...AND MOVING NORTH AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DARMOFAL
Special weather statement, May 29, 8:37 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT MON MAY 29 2006

KSZ067-300200-
RENO-
837 PM CDT MON MAY 29 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR EASTERN RENO COUNTY...

AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAVEN...OR 11 MILES SOUTH OF HUTCHINSON...
AND MOVING NORTH AT 20 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DARMOFAL
Local storm report, May 29, 8:42 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 W BEVERLY             39.01N 97.99W
05/29/2006  E1.00 INCH       LINCOLN            KS   PUBLIC

&&

LFW
Local storm report, May 29, 8:43 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
843 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             BEVERLY                 39.01N 97.98W
05/29/2006  E0.75 INCH       LINCOLN            KS   LAW ENFORCEMENT

&&

LFW
Local storm report, May 29, 8:54 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
854 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             6 W WESTFALL            38.93N 98.11W
05/29/2006  E0.50 INCH       LINCOLN            KS   LAW ENFORCEMENT

&&

LFW
Local storm report, May 29, 9:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
910 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             3 NE WESTFALL           38.96N 97.96W
05/29/2006  E1.00 INCH       LINCOLN            KS   TRAINED SPOTTER

&&

LFW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:20 PM CDTSevere Thunderstorm WarningICTLincoln55 min
May 29, 9:24 PM CDTSevere Thunderstorm WarningICTRice36 min
May 29, 9:29 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick, Sumner48 min
May 29, 10:14 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice22 min
May 29, 10:23 PM CDTSevere Thunderstorm WarningICTSedgwick22 min
May 29, 11:02 PM CDTSevere Thunderstorm WarningICTSaline43 min
May 30, 12:05 AM CDTSevere Thunderstorm WarningICTSaline17 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningICTMcPherson66 min
May 30, 1:28 PM CDTSevere Thunderstorm WarningICTKingman62 min
May 30, 2:08 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion67 min
May 30, 2:10 PM CDTSevere Thunderstorm WarningICTKingman29 min
May 30, 2:47 PM CDTSevere Thunderstorm WarningICTMarion37 min
May 30, 3:06 PM CDTSevere Thunderstorm WarningICTReno24 min
May 30, 3:14 PM CDTSevere Thunderstorm WarningICTSedgwick18 min
May 30, 3:42 PM CDTSevere Thunderstorm WarningICTHarper63 min
May 30, 3:46 PM CDTSevere Thunderstorm WarningICTSedgwick59 min
May 30, 4:27 PM CDTSevere Thunderstorm WarningICTHarper34 min
May 30, 4:48 PM CDTSevere Thunderstorm WarningICTChase27 min
May 30, 4:51 PM CDTSevere Thunderstorm WarningICTSumner54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.